# SDR AALA201508049015

- Difficulty date: August 1, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 62,025 hours, 22,691 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, RIGHT ELEVATOR NR 6 HINGE ARM FITTING ASSEMBLY WORN.  REPLACED RIGHT ELEVATOR NR 6 HINGE ARM FITTING ASSEMBLY IAW AMM 55-16-42 & SRM 51-11-12.
